# SDR ABXA070359

- Difficulty date: October 22, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,336 hours, 45,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT INTERCOSTAL BETWEEN FRAMES 427 - 446 AT LONGERON 29 LEFT WAS CRACKED.  REPAIRED INTERCOSTAL IAW DC9 SRM.
